MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-30-00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Livanova (b)(4) manufactures the s5 system.The incident occurred in (b)(6).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.A livanova field service representative was dispatched to the facility to investigate.The service representative was not able to confirm the reported issue, still replaced parts as agreed upon with the customer.Subsequent functional verification testing was completed without further issues and the unit was returned to service.The affected parts were requested back to livanova (b)(4) for a detailed investigation and not yet received by livanova (b)(4).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 system displayed an error message during procedure.The error code is stating a fault in the motor controller of the pump.There was no report of patient injury.
 
Additional Manufacturer Narrative
The replaced parts have been investigated at the manufacturer site.No deviations could be detected ad no issue reproduced.
 
Event or Problem Description
See initial report.

Brand Name
S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8780506
Report Number9611109-2019-00528
Device Sequence Number1876551
Product Code DTQ
UDI-Device Identifier04033817900887
UDI-Public010403381790088711161201
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-30-00
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1